# SDR UALA2011092705233

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 48,585 hours, 18,142 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Missing
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASBESTOS GASKET PARTIALLY MISSING ON TOPSIDE OF LT NIPPLE CHECK VALVE ASSY (GROUND CONNECTION FOR AIR START).  LARGE AMOUNT OF HOT AIR ESCAPING AND BLOWING UP ONTO FUEL TANK.  REPLACED GASKET PER MM, NO LEAKS NOTED.
